MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEM10080
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395); Malposition of Device (2616); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure by using the fluency stent system.It was reported that during deployment, the deployment system experienced a mechanical failure and allegedly broke off.Despite the breakage, the fluency stent was fully deployed, and the deployment system was removed from the patient without complication.It was noted that the stent was inadvertently retracted approximately 1to 2 cm from the intended landing zone.The implanting physician confirmed that although the final position was not ideal, the clinical outcome remained acceptable.Subsequent investigation indicated that the hemostatic valve of the touhy borst y adapter may have been excessively loosened, leading to the valve detaching during the procedure.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure by using the fluency stent system.It was reported that during deployment, the deployment system experienced a mechanical failure and allegedly broke off.Despite the breakage, the fluency stent was fully deployed, and the deployment system was removed from the patient without complication.It was noted that the stent was inadvertently retracted approximately 1 to 2 cm from the intended landing zone.The implanting physician confirmed that although the final position was not ideal, the clinical outcome remained acceptable.Subsequent investigation indicated that the hemostatic valve of the touhy borst y adapter may have been excessively loosened, leading to the valve detaching during the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: provided x ray images show the actual landing and intended landing points, and it is clear that the deployed fluency stent did cover the intended placement site at the rt axillary vein.The sample was returned for evaluation with the tuohy borst unscrewed and separated but could simply be screwed back into position and the stent graft was completely deployed and missing as it was placed in the patient.There was no break on the system.The investigation is closed with confirmed results for stent malposition.In this case, the customer reported that the tuohy borst was excessively loosened leading to its detachment during the procedure which may have led to irritation and malposition.It was reported that a 9f introducer was used with a 0.035 guidewire for access, the tracking vessel was not tortuous and not calcified, pre dilation was performed.The intended placement of the device to treat a fractured bare metal stent represent off label use.Based on the provided x ray images and the evaluation of the returned sample, the investigation is closed with confirmed results for malposition.The intended placement of the device to treat a fractured bare metal stent represent off label use.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use sufficiently address the potential risks.Regarding the anatomy of the placement site the instruction for use states: prior to stent graft deployment, ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy.Regarding accessories the instruction for use states: a super stiff guide wire (0.035 in.) is advanced from a femoral artery puncture site.Use an introducer sheath for the implant procedure; the packaging pictograms indicate an introducer size of 10f and a 0.035 guidewire.The ifu further state: ensure the y injection adapter and outer sheath move during stent graft deployment and the handgrip is stationary.Regarding indications for use, the instruction for use states that the safety and effectiveness of the device when placed across a fractured bare metal stent has not been evaluated.G3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24493969
Report Number9681442-2026-00033
Device Sequence Number10616852
Product Code PFV
UDI-Device Identifier04049519008608
UDI-Public(01)04049519008608(17)280516(10)ANKS2078
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEM10080
Device Lot NumberANKS2078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient RaceBlack Or African American